# SDR FDEA201504021136

- Difficulty date: April 2, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 914 hours, 38,249 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHT INDICATING L1 ENTRY DOOR IS DISARMED & DOES NOT ILLUMINATE WHEN THE DOOR IS DISARMED.  RELAMPED L1 ENTRY DOOR, DISARMED LIGHT ASSEMBLY.  LIGHT OPERATIONS CHECKED GOOD IAW AMM: 52-11-00.
